Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Was Under The Impression That Osteoporosis Did Not Cause Pain But That Seems Contrary To What I Have Been Reading On This Site.

I Was Under The Impression That Osteoporosis Did Not Cause Pain But That Seems Contrary To What I Have Been Reading On This Site.

A MyOsteoTeam Member said:

Its not necessarily the osteoporosis itself that is causing the pain but the wear and tear on the bones, it could be a fracture or a shift in the bones caused by the osteoporosis.

posted over 3 years ago
A MyOsteoTeam Member said:

It's not the osteoperious that causes the pain. It's that when the bones break or wear down you either get bone on bone or pressure on a nerve that is suspossed to be protected by the bone. Your body has to stay in alignment to be pain free.

posted over 3 years ago
A MyOsteoTeam Member said:

Mostly definitely causes pain, back, hips, joints, etc.

posted over 2 years ago
A MyOsteoTeam Member said:

Some of us have osteoarthritis along with osteoporosis, which can cause pain. Additionally, if you are having any high Parathyroid Hormone level periods, which draws calcium from your bones, that can be causing pain, too. I have been receiving the Prolia injections for my severe osteoporosis, and have learned that one of the side effects I am having from the injection is a high Parathyroid Hormone level about two months after the injection. That is something that can cause bone pain, as the high PTH level calls on the body to pull calcium from the bones. This is such a "catch 22" for me!! I am trying to help my bones with Prolia, and the Prolia is causing my Parathyroid Hormone levels to draw calcium from my bones!!! I had another Prolia injection on October 3rd, so my Endocrinologist is going to check my PTH levels in three weeks , which will be two months out from the injection. If my PTH levels are too high again, then I don't think I am a good candidate for Prolia. Right now I am experiencing the typical "brain fog" and bone pain that the elevated PTH causes, so I am thinking that it's happening again. My Endo did tell me to take 5,000 IU of Vitamin D3 per day to deal with any elevations, but I don't think it is doing much good. This is a long-winded answer, but it does relate to bone pain. So, I wanted to share this with anyone who may be having elevated PTH levels for any reason.

posted about 2 years ago
A MyOsteoTeam Member said:

This is very informative. Not even the drs. I’ve gone to have touched on any of this. Thank you! God bless you!

posted about 3 years ago
Already a Member? Log in